# SDR SWAA2022021471134

- Difficulty date: May 20, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 231 ZF UPPER SUFACE FIBER FRAYED. / REPAIRED MAIN CABIN FLOOR BOARD # 231ZF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 STEP 3 K THROUGH O
